×

zbMATH — the first resource for mathematics

Lagrangian embeddings and critical point theory. (English) Zbl 0591.58009
The work contains a proof of Arnol’d’s conjecture on Lagrangian intersections: an exact Lagrangian embedding \(M\to T^*M\) which is Lagrangially isotopic to zero section intersects it in at least c(M) different points, where c(M) is the Lyusternik-Shnirel’man category of M.
Reviewer: A.Givental’

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Adams, R. A., Sobolev spaces, (1975), Academic Press New York · Zbl 0186.19101
[2] Arnold, V. I., Sur une propriété topologique des applications canoniques de la mécanique classique, C. R. Acad. Sc. Paris, t. 261, 3719-3722, (1965) · Zbl 0134.42305
[3] Benci, V.; Rabinowitz, P., Critical point theorems for indefinite functionals, Inv. Math., t. 52, 241-273, (1979) · Zbl 0465.49006
[4] Benci, V., On critical point theory for indefinite functionals in the presence of symmetries, Trans. A. M. S., t. 274, 533-572, (1982) · Zbl 0504.58014
[5] M. Chaperon, Quelques questions de géométrie symplectique d’après, entre autres, Poincaré, Arnold, Conley and Zehnder, Séminaire Bourbaki 1982/1983, Astérisque 105-106, 1983, p. 231-249.
[6] M. Chaperon and E. Zehnder, Quelques résultats globaux en géométrie symplectique (to appear). · Zbl 0541.58021
[7] Conley, C.; Zehnder, E., The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnold, Inv. Math., t. 73, 33-49, (1983) · Zbl 0516.58017
[8] Dold, A., The fixed point transfer of fibre-preserving maps, Math. Z., t. 148, 215-244, (1976) · Zbl 0329.55007
[9] Elliason, H., Geometry of manifolds of maps, J. Diff. Geom., t. 1, 165-194, (1967)
[10] Fadell, E.; Rabinowitz, P., Generalised cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Inv. Math., t. 45, 139-174, (1978) · Zbl 0403.57001
[11] A. Floer, Proof of the Arnold conjecture for surfaces and generalisations for certain Kähler manifolds (to appear). · Zbl 0607.58016
[12] B. Fortune and A. Weinstein, A symplectic fixed point theorem for complex projective spaces (to appear). · Zbl 0566.58013
[13] Friedman, A., Partial differential equations, (1969), Holt, Rinehart and Winston New York
[14] Hofer, H., A new proof for a result of Ekeland and lasry concerning the number of periodic Hamiltonian trajectories on a prescribed energy surface, Boll. U. M. I., t. 16, 1-B, 931-942, (1982) · Zbl 0541.70032
[15] Hofer, H., On strongly indefinite functionals with applications, Trans. A. M. S., t. 275, 1, 185-214, (1983) · Zbl 0524.58010
[16] Klingenberg, W., Lectures on closed geodesics, Grundlehren der mathematischen Wissenschaften, t. 230, (1978), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0397.58018
[17] Klingenberg, W., Riemannian geometry, de gruyter studies in mathematics 1, (1982), Walter de Gruyter Berlin, New York
[18] Weinstein, A., Lagrangian submanifolds and Hamiltonian systems, Ann. Math., t. 98, 377-410, (1973) · Zbl 0271.58008
[19] A. Weinstein, C°-perturbation theorems for symplectic fixed points and Lagrangian intersections (to appear). · Zbl 0598.58013
[20] Rabinowitz, P. H., Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., t. 31, 157-184, (1978) · Zbl 0358.70014
[21] Ekeland, I., Une théorie de Morse pour LES systèmes hamiltoniens convex, Ann. IHP. Analyse non linéaire, t. 1, 19-78, (1984) · Zbl 0537.58018
[22] Clark, D. C., A variant of luisternik-schnirelman theory, Indiana University Math. J., t. 1, 22 No, 65-74, (1972) · Zbl 0228.58006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.